The generalized Laguerre polynomials, the associated Bessel functions and application to the propagation problems

G Dattoli, A Torre, AM Mancho

Research output: Contribution to journalArticle (Academic Journal)peer-review

19 Citations (Scopus)
Translated title of the contributionThe generalized Laguerre polynomials, the associated Bessel functions and application to the propagation problems
Original languageEnglish
Pages (from-to)229 - 237
JournalRadiation Physics and Chemistry
Volume59
Publication statusPublished - 2000

Cite this